# SDR CAL950130

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

DAB - FLT 1867 - DURING CRUISE, THE APU NOT OPERATING, APU FIRE WARNING LIGHT AND BELL ACTIVATED.  THE FIRE BOTTLE WAS DISCHARGED, BUT THE APU FIRE WARNING CONTINUED TO ACTIVATE INTERMITTENTLY.  THE ACFT DIVERTED TO DAB, AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE APU AND THE APU FIRE WARNING SYSTEM WERE PLACARDED INOPERATIVE. THE FIRE BOTTLE WAS REPLACED.  THE SDR WILL REMAIN OPEN PENDING CORRECTIVE ACTION.  THE APU TAILPIPE FIRE DETECTION LOOP WAS REPLACED. BATTERY REPLACEMENT WAS REQUIRED TO START THE APU.  THE APU WAS STARTED WITH NO INDICATION OF APU FIRE WARNING.  THE APU FIRE DETECTION SYSTEM TESTED GOOD AND BOTH PLACARDS WERE REMOVED.  (W)
